A (...)-stable approximations of abstract Cauchy problems.
Numerische Mathematik, Tome 65 (1993) no. 4, pp. 319-336
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
error estimates, stability, linear parabolic Cauchy problems, Galerkin methods, multistep schemes
@article{NUMA_1993__65_4_133738,
author = {Giuseppe Savar\'e},
title = {A (...)-stable approximations of abstract {Cauchy} problems.},
journal = {Numerische Mathematik},
pages = {319--336},
year = {1993},
volume = {65},
number = {4},
zbl = {0791.65077},
url = {http://geodesic.mathdoc.fr/item/NUMA_1993__65_4_133738/}
}
Giuseppe Savaré. A (...)-stable approximations of abstract Cauchy problems.. Numerische Mathematik, Tome 65 (1993) no. 4, pp. 319-336. http://geodesic.mathdoc.fr/item/NUMA_1993__65_4_133738/